# SDR CA080227007

- Difficulty date: February 27, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,813 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing Race
- Part number: 6898607
- Condition: Spalled
- Location: Compressor
- Part time: 1,399 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE PILOT HAD A CHIP LIGHT INDICATION.  UPON INSPECTION, THE CHIP PLUG HAD LITTLE DEBRIS AND SMUDGE.  THE CHIP WAS CLEANED, REINSTALLED AND FURTHER GROUND RUNS WHERE CARRIED OUT PRIOR TO FLIGHT.  NO FURTHER ISSUES WERE NOTED AND THE FLIGHT CONTINUED.  A FEW HOURS LATER ANOTHER CHIP LIGHT HAD ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO THE BASE VIA TRUCK AND TRAILER.  FURTHER INVESTIGATION REVEALED FWD CHIP PLUG HAD METAL EVIDENT ON THE PLUG.  THE COMPRESSOR WAS REMOVED AND THE NR 1 BEARING INNER RACE SHOWED EVIDENCE OF SPALLING.  THE GEARBOX ALSO HAD AN ISSUE ADDRESSED BY ANOTHER SDR RELATED TO THIS AIRCRAFT.  WILL SUBMIT PICTURES WHEN THEY ARE AVAILABLE. (TC# 20080227007)
